# SDR PNSA030601

- Difficulty date: June 15, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 25,843 hours, 22,059 cycles
- Engine: Garrtt TPE33111U
- Engine time: 24,615 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Limiter
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL RT ENGINE AUTOMATIC TEMP LIMITER SYSTEM CAME ON BYPASSING FUEL WITH AN ASSOCIATED DROP IN TORQUE.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.  MAINTENANCE GROUND RAN AIRCRAFT AND COULD NOT DUPLICATE PROBLEM, DEFERRED TEMP LIMITER SYSTEM PER MEL AND SECURED CIRCUIT BREAKER FOR SYSTEM.  AIRCRAFT WAS DISPATCHED PER MEL WITH NO OTHER PROBLEMS NOTED.  MAINTENANCE HAS SCHEDULED AIRCRAFT FOR FURTHER TROUBLESHOOTING, SINCE THIS SYSTEM HAS FAILED INTERMITTANTLY IN THE LAST TWO WEEKS.
